It Started Great But...
I started taking this medicine about 2 years ago. My periods then lasted 9 days, and were very heavy along with bad acne and painful cramps. My doctor recommended Yasmin specifically for the acne and cramps. At first it was great. No more acne, way lighter ... more »
I started taking this medicine about 2 years ago. My periods then lasted 9 days, and were very heavy along with bad acne and painful cramps. My doctor recommended Yasmin specifically for the acne and cramps. At first it was great. No more acne, way lighter cramps, my period only lasted 5 days and I didn't have to worry about bleeding through my clothes anymore.
I gained a little weight at first but I was fine with that because I've always been skinny and usually have trouble gaining weight. But as time has went on I've noticed some negative side-effects. I often feel weak, and extremely tired. My hands and legs especially feel weak. I have trouble standing for more than an hour at a time (which is a huge problem, being a performer). I have experienced the same night sweats that others have described.
Despite that I originally gained weight, I've lost alot more than I gained. I now have trouble keeping my weight above 90 pounds, even though I don't excersize or eat "healthy." This may be attributed to that I now have trouble eating anything that isn't bland or light. Many foods that I used to enjoy now give me horrible cramps, or make me puke. However, on the off-weeks I don't find myself getting sick at all.
On the off-weeks though, I get splitting headaches almost every single day. I feel anxious and restless for no reason. My family and boyfriend have observed that I've become more irratable and cry far more easily. I had a month where I cried just about every day. I attributed it to stress, but now I feel like the stress could be caused by this medicine.
What I'm most concerned about is that this drug may have caused the anxiety problems I now have to deal with. I am also concerned about the possibility that this medicine could make me infertile.
I'm going to switch medication soon, or possibly just stop all together.
Has anyone else had the same problems as me?